MathSciNet Relay Station
MathSciNet bibliographic data
MR2279029 (2007i:68028) 68Q15 (68Q10)
Cai, Jin-Yi ${\rm S}\sp p\sb 2\subseteq{\rm ZPP}\sp {\rm NP}$. J. Comput. System Sci. 73 (2007), no. 1, 25–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement